Convergence theorems of modified two-step iteration process for two asymptotically quasi-nonexpansive mappings

G. S. Saluja

Abstract


In this paper, we establish a weak convergence theorem and some strong convergence theorems of modified two-step iteration process for two asymptotically quasi-nonexpansive mappings to converge to common fixed points in the setting of real Banach spaces. The results presented in this paper extend, improve and generalize some previous results from the existing literature.

Full Text: PDF

How to Cite this Article:

G. S. Saluja, Convergence theorems of modified two-step iteration process for two asymptotically quasi-nonexpansive mappings, Adv. Fixed Point Theory, 3 (2013), 174-194

Copyright © 2013 G. S. Saluja. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation